| Model Number |
902916 |
| Medical Device Problem Code |
Partial Blockage (1065)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.The device was not returned.
Event or Problem Description
It was reported that the icu stated that the catheter was clogged.They stated that there was a small amount of sediment that should not have been enough to clog the catheter.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause for this failure mode could be user related (example: salt accumulation)/block drainage lumen/no drainage eye).The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "biohazard.Handle and dispose of in accordance with applicable local, state, and federal laws and regulations.Sterilized by ethylene oxide sterile unless package is opened or damaged.Bard and bardex are registered trademarks of c.R.Bard, inc.Or an affiliate.Recommended inflation capacities 3cc balloon: use 5ml sterile water 5cc balloon: use 10ml sterile water 15cc balloon: use 20ml sterile water 20cc balloon: use 25ml sterile water 30cc balloon: use 35ml sterile water 40cc balloon: use 45ml sterile water 75cc balloon: use 80ml sterile water do not exceed recommended capacities.Caution: federal (u.S.A.) law restricts this device to sale by or on the order of a physician.For urological use only.Valve type: use luer slip tip syringe.Do not use needle.Single patient use only.Do not reuse.Do not resterilize.Attention.See instructions for use.Copyright © 2006 c.R.Bard, inc.All rights reserved.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box caution: do not aspirate urine through drainage funnel wall." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.